Advances in Operator Theory

Besov-Dunkl spaces connected with generalized Taylor formula on the real line

Chokri Abdelkefi and Faten Rached

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In the present paper, we define for the Dunkl tranlation operators on the real line, the Besov-Dunkl space of functions for which the remainder in the generalized Taylor's formula has a given order. We provide characterization of these spaces by the Dunkl convolution.

Article information

Source
Adv. Oper. Theory, Volume 2, Number 4 (2017), 516-530.

Dates
Received: 24 April 2017
Accepted: 11 August 2017
First available in Project Euclid: 4 December 2017

Permanent link to this document
https://projecteuclid.org/euclid.aot/1512431726

Digital Object Identifier
doi:10.22034/aot.1704-1154

Mathematical Reviews number (MathSciNet)
MR3730045

Zentralblatt MATH identifier
1374.44003

Subjects
Primary: 44A15: Special transforms (Legendre, Hilbert, etc.)
Secondary: 46E30: Spaces of measurable functions (Lp-spaces, Orlicz spaces, Köthe function spaces, Lorentz spaces, rearrangement invariant spaces, ideal spaces, etc.) 44A35: Convolution

Keywords
Dunkl operator Dunkl transform Dunkl translation operators Dunkl convolution Generalized Taylor formula Besov–Dunkl spaces

Citation

Abdelkefi, Chokri; Rached, Faten. Besov-Dunkl spaces connected with generalized Taylor formula on the real line. Adv. Oper. Theory 2 (2017), no. 4, 516--530. doi:10.22034/aot.1704-1154. https://projecteuclid.org/euclid.aot/1512431726


Export citation

References

  • C. Abdelkefi and M. Sifi, Characterisation of Besov spaces for the Dunkl operator on the real line, J. Inequal. Pure Appl. Math. 8 (2007), Issue 3, Article 73, 11 pp.
  • C. Abdelkefi, J. Ph. Anker, F. Sassi, and M. Sifi, Besov-type spaces on $\mathbb{R}^d $ and integrability for the Dunkl transform, SIGMA Symmetry Integrability Geom. Methods Appl. 5 (2009), Paper 019, 15 pp.
  • C. Abdelkefi, Weighted function spaces and Dunkl transform, Mediterr. J. Math. 9 (2012), no. 3, 499–513 Springer.
  • B. Amri, J. Ph. Anker, and M. Sifi, Three results in Dunkl analysis, Colloq. Math. 118 (2010), no. 1, 299–312.
  • J. L. Ansorena and O. Blasco, Characterization of weighted Besov spaces, Math. Nachr. 171 (1995), 5–17.
  • O. V. Besov, On a family of function spaces in connection with embeddings and extention theoremss, (Russian) Trudy. Mat. Inst. Steklov. 60 (1961), 42–81.
  • C. F. Dunkl, Differential-difference operators associated to reflexion groups, Trans. Amer. Math. Soc. 311 (1989), no. 1, 167–183.
  • D. V. Giang and F. Moricz, A new characterization of Besov spaces on the real line, J. Math. Anal. Appl. 189 (1995), no. 2, 533–551.
  • L. Kamoun, Besov-type spaces for the Dunkl operators on the real line, J. Comput. Appl. Math. 199, no. 1, (2007), 299–312.
  • J. Löfström and J. Peetre, Approximation theorems connected with generalized translations, Math. Ann. 181 (1969), 255–268.
  • M. A. Mourou and K. Trimèche, Calderon's reproducing formula related to the Dunkl operator on the real line, Monatsh. Math. 136 (2002), no. 1, 47–65.
  • M. A. Mourou, Taylor series associated with a differential-difference operator on the real line, Proceedings of the Sixth International Symposium on Orthogonal Polynomials, Special Functions and their Applications (Rome, 2001). J. Comp. and Appl. Math., 153 (2003), 343–354.
  • J. Peetre, New thoughts on Besov spaces, Duke Univ. Math. Series, Durham, NC, 1976.
  • M. Rosenblum, Generalized Hermite polynomials and the Bose-like oscillator calculus, Nonselfadjoint operators and related topics (Beer Sheva, 1992), 369–396, Oper. Theory Adv. Appl., 73, Birkhäuser, Basel 1994.
  • M. Rösler, Bessel-Type signed hypergroup on $\mathbb{R}$, Probability measures on groups and related structures, XI (Oberwolfach, 1994), 292–304, World Sci. Publ., River Edge, NJ, 1995.
  • M. Rösler, Generalized Hermite polynomials and the heat equation for Dunkl operators, Comm. Math. Phys. 192 (1998), no. 3, 519–541.
  • M. Rösler, Dunkl operators: theory and applications Orthogonal polynomials and special functions (Leuven, 2002), 93–135, Lecture Notes in Math., 1817, Springer, Berlin, 2003.